# SDR CA120629013

- Difficulty date: May 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2112
- Condition: Leaking
- Location: Hyd System
- Part time: 939 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED HYDRAULIC FLUID SPRAYED WITHIN THE GENERAL AREA OF THE HYDRAULIC RESEVOIR.  GROUND RUNS DETERMINED HYDRAULIC RESERVOIR VENTING OUT CAP, FLUID LEVEL NORMAL.  NEW RESEVOIR INSTALLED RECTIFYING DEFECT.
